MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hemorrhage/Blood Loss/Bleeding (1888); Abdominal Distention (2601)
Date of Event 04/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, neotract was made aware of a patient that received a prostatic urethral lift (pul) procedure on (b)(6) 2023.The day after the procedure, the patient went to the emergency room for abdominal pain and distention.A workup in the emergency room confirmed an active bleed in the region of the obturator artery outside the prostate capsule.Embolization was performed, and the patient received two units of blood.The patient was hospitalized for three days and was discharged.The patient status was reported to be stable.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316, rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316, rancho el descanso
tecate
MX  
Manufacturer Contact
elizabeth ashworth
4155 hopyard road
pleasanton, CA 94588
9253296525
MDR Report Key16869807
Report Number3015181082-2023-00029
Device Sequence Number20291785
Product Code PEW
UDI-Device Identifier10814932020213
UDI-Public10814932020213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN919209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2023
Initial Report FDA Received Date05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale